Abstract:
An one-dimensional inverse problem of determining the coefficient for power gradient nonlinearity in a semilinear wave equation is considered. The existence and uniqueness theorems of the solution of a direct problem are proved. For the inverse problem the local existence theorem is stated and a stability estimate of the solution is found.
Keywords:
semilinear wave equation, direct problem, inverse problem, power gradient nonlinearity, existence, stability, uniqueness.
.
Citation:
V. G. Romanov, T.V. Bugueva, “The problem of determining the coefficient for power gradient nonlinearity in semilinear wave equation”, Sib. Zh. Ind. Mat., 26:2 (2023), 113–129; J. Appl. Industr. Math., 17:2 (2023), 370–384